1Multiple solutions to an elliptic problem driven by a singular nonlinearity, Debajyoti Choudhuri, Ratan K. Giri, Kamel Saoudi, Journal of Differential Equations (accepted), 2025.
2Existence of at least k solutions to a fractional p-Kirchhoff problem involving singularity and critical exponent, Sekhar Ghosh, Debajyoti Choudhuri, Alessio Fiscella, Frac. Calc. Appl. Anal., 2025 (accepted)
3Infinitely Many Solutions for Singular 𝒑(𝒙)-LaplacianEquation Without the Ambrosetti–Rabinowitz(AR) Condition, D. Choudhuri, K. Saoudi, Math. Meth. Appl. Sci., 2025, 1-14, https://doi.org/10.1002/mma.10760
4Neumann problem driven by discontinuous nonlinearity, Jinxia Cen, D. Choudhuri, V.T. Nguyen, Discrete and Continuous Dynamical Systems: Series S, 18, 11 pp., 2025.
5A Study of the Prandtl Batchelor Problem Using Variational Method, D. Choudhuri, J. Zuo, Qual. Theory of Dn. Sys., 24, 43 (2025)
6A parabolic problem involving p(x)-Laplacian, a power and a singular nonlinearity
Panda, A., Choudhuri, D., Saoudi, K., Journal of Elliptic and Parabolic Equations, 2024, 10(2), pp. 1153–1186
7On subelliptic equations on stratified Lie groups driven by singular nonlinearity and weak L1 data, S Sahu, D Choudhuri, DD Repovš, Asymptotic Analysis, 1-19, 2024
8Analysis of solution to an elliptic free boundary value problem equipped with a ‘bad’ data, Choudhuri, D.,
Zeng, S., Applied Mathematics Letters, 2024, 156, 109136
9A multiphase eigenvalue problem on a stratified Lie group, Choudhuri, D., Tavares, L.S., Repovš, D.D., Rendiconti del Circolo Matematico di Palermo, 2024, 73(7), pp. 2533–2546
10Existence of Multiple Solution for a Singular p(x)-Laplacian Problem, Ghanmi, A., Mbarki, L., Choudhuri, D., Complex Analysis and Operator Theory, 2024, 18(2), 26
11Existence of solution for a nonlocal elliptic problem with a Robin-type data, Choudhuri, D., Alkhal, R., Saoudi, K., Complex Variables and Elliptic Equations, 2024
12A study of a critical hypoelliptic problem in a stratified Lie group, Choudhuri, D., Tavares, L.S., López, J.A.Á., Complex Variables and Elliptic Equations, 2024
13An elliptic problem of the Prandtl–Batchelor type with a singularity, Choudhuri, D., Repovš, D.D., Boundary Value Problems, 2023, 2023(1), 63
14Higher order approximations for fractional order integro-parabolic partial differential equations on an adaptive mesh with error analysis, Santra, S., Mohapatra, J., Das, P., Choudhuri, D., Computers and Mathematics with Applications, 2023, 150, pp. 87–101
15A Double Phase Problem with a Nonlinear Boundary Condition, Choudhuri, D., Repovš, D.D., Saoudi, K., Bulletin of the Malaysian Mathematical Sciences Society, 2023, 46(4), 121
16On elliptic problems with Choquard term and singular nonlinearity, Choudhuri, D., Repovš, D.D., Saoudi, K., Asymptotic Analysis, 2023, 133(1-2), pp. 255–266
17Algebraic topological techniques for elliptic problems involving fractional Laplacian, Panda, A., Choudhuri, D., Bahrouni, A.,
Manuscripta Mathematica, 2023, 170(3-4), pp. 563–579
18A MULTIPLICITY RESULTS TO A p − q LAPLACIAN SYSTEM WITH A CONCAVE AND SINGULAR NONLINEARITIES
Choudhuri, D., Kratou, M., Saoudi, K., Fixed Point Theory, 2023, 24(1), pp. 127–154
19A critical elliptic problem involving exponential and singular nonlinearities, Choudhuri, D., Saoudi, K., Fractional Calculus and Applied Analysis, 2023, 26(1), pp. 399–413
20On semilinear equations with free boundary conditions on stratified Lie groups, Choudhuri, D., Repovš, D.D., Journal of Mathematical Analysis and Applications, 2023, 518(1), 126677
21ELLIPTIC PROBLEM IN AN EXTERIOR DOMAIN DRIVEN BY A SINGULARITY WITH A NONLOCAL NEUMANN CONDITION
, Choudhuri, D., Saoudi, K., Methods of Functional Analysis and Topology, 2023, 29(1-2), pp. 16–29
22A weighted fractional problem involving a singular nonlinearity and an L^1 datum, Panda, A., Choudhuri, D., Tavares, L.S.
Complex Variables and Elliptic Equations, 2023, 68(12), pp. 2093–2117
23Mixed order elliptic problems driven by a singularity, a Choquard type term and a discontinuous power nonlinearity with critical variable exponents, Zuo, J., Choudhuri, D., Repovš, D.D., Fractional Calculus and Applied Analysis, 2022, 25(6), pp. 2532–2553
24On critical variable-order Kirchhoff type problems with variable singular exponent, Zuo, J., Choudhuri, D., Repovš, D.D.
Journal of Mathematical Analysis and Applications, 2022, 514(1), 126264
25Fractional p(·)-Kirchhoff Type Problems Involving Variable Exponent Logarithmic Nonlinearity, Zuo, J., Soni, A., Choudhuri, D.,
Fractal and Fractional, 2022, 6(2), 106
26Critical Kirchhoff p(·) & q(·) -fractional variable-order systems with variable exponent growth, Choudhuri, D., Zuo, J., Analysis and Mathematical Physics, 2022, 12(1), 30
27Existence of multiple solutions to Schrödinger–Poisson system in a nonlocal set up in R^3, Choudhuri, D., Saoudi, K., Zeitschrift fur Angewandte Mathematik und Physik, 2022, 73(1), 33
28Multiplicity of Solutions to a p-q Fractional Laplacian System with Concave Singular Nonlinearities, Saoudi, K., Choudhuri, D.,
Kratou, M., Journal of Mathematical Physics, Analysis, Geometry, 2022, 18(4), pp. 514–545
29Infinitely many solutions for a doubly nonlocal fractional problem involving two critical nonlinearities, Panda, A., Choudhuri, D.,
Complex Variables and Elliptic Equations, 2022, 67(12), pp. 2835–2865
30Existence of solution for a system involving a singular-nonlocal operator, a singularity and a Radon measure, Soni, A., Datta, S.,
Saoudi, K., Choudhuri, D., Complex Variables and Elliptic Equations, 2022, 67(4), pp. 872–886
31Elliptic problem driven by different types of nonlinearities, Choudhuri, D., Repovš, D.D., Boundary Value Problems, 2021, 2021(1), 85
32Self-duality of one-dimensional quasicrystals with spin-orbit interaction, Sahu, D.K., Acharya, A.P., Choudhuri, D., Datta, S.
Physical Review B, 2021, 104(5), 054202
33A singular elliptic problem involving fractional p -Laplacian and a discontinuous critical nonlinearity, Saoudi, K., Panda, A.,
Choudhuri, D., Journal of Mathematical Physics, 2021, 62(7), 071505
34Existence of positive solutions for a singular elliptic problem with critical exponent and measure data, Panda, A., Choudhuri, D.,
Giri, R.K., Rocky Mountain Journal of Mathematics, 2021, 51(3), pp. 973–988
35ORDERING RESULTS on EXTREMES of EXPONENTIATED LOCATION-SCALE MODELS, Das, S., Kayal, S., Choudhuri, D.,
Probability in the Engineering and Informational Sciences, 2021, 35(2), pp. 331–354
36A critical fractional choquard problem involving a singular nonlinearity and a radon measure, Panda, A.,
Choudhuri, D., Saoudi, K., Journal of Pseudo-Differential Operators and Applications, 2021, 12(1), 22
37Existence and Hölder regularity of infinitely many solutions to a p-Kirchhoff-type problem involving a singular nonlinearity without the Ambrosetti–Rabinowitz (AR) condition, Choudhuri, D., Zeitschrift fur Angewandte Mathematik und Physik, 2021, 72(1), 36
38Reduced limit approach to semilinear partial differential equations (PDEs) involving the fractional Laplacian with measure data
Giri, R.K., Choudhuri, D., Turkish Journal of Mathematics, 2021, 45(5), pp. 2108–2125
39Existence Results of Two Mixed Boundary Value Elliptic PDEs in R^N, Panda, A., Choudhuri, D., Bulletin of the Brazilian Mathematical Society, 2020, 51(2), pp. 543–568
40Existence of infinitely many solutions for a nonlocal elliptic PDE involving singularity, Ghosh, S., Choudhuri, D., Positivity, 2020, 24(2), pp. 463–479
41Infinitely many small solutions to an elliptic PDE of variable exponent with a singular nonlinearity, Ghosh, S., Choudhuri, D., Giri, R.K., Complex Variables and Elliptic Equations, 2020, pp. 1–21
42Least energy sign-changing solution to a fractional p-Laplacian problem involving singularities, Ghosh, S., Saoudi, K., Kratou, M.,
Choudhuri, D., Dynamics of Partial Differential Equations, 2020, 17(2), pp. 97–115
43Multiplicity and Hölder regularity of solutions for a nonlocal elliptic PDE involving singularity, Saoudi, K., Ghosh, S., Choudhuri, D., Journal of Mathematical Physics, 2019, 60(10), 101509
44Singular Nonlocal Problem Involving Measure Data, Ghosh, S., Choudhuri, D., Giri, R.K., Bulletin of the Brazilian Mathematical Society, 2019, 50(1), pp. 187–209
45A study of second order semilinear elliptic pde involving measures, Giri, R.K., Choudhuri, D., Filomat, 2019, 33(8), pp. 2489–2506
46Multiplicity of solutions to an elliptic problem with singularity and measure data, Ghosh, S., Panda, A., Choudhuri, D., Electronic Journal of Differential Equations, 2019, 2019, 60
47Elliptic partial differential equation involving a singularity and a radon measure, Panda, A., Ghosh, S., Choudhuri, D., Journal of the Indian Mathematical Society, 2019, 86(1-2), pp. 95–117
48Sharp quadrature error bounds for the nearest-neighbor discretization of the regularized stokeslet boundary integral equation
Gallagher, M.T., Choudhuri, D., Smith, D.J., SIAM Journal on Scientific Computing, 2019, 41(1), pp. B139–B152
49Existence of multiple solutions to an elliptic problem with measure data, Soni, A., Choudhuri, D., Journal of Elliptic and Parabolic Equations, 2018, 4(2), pp. 369–388
50A study on elliptic pde involving the p-harmonic and the p-biharmonic operators with steep potential well, Giri, R.K., Choudhuri, D., Pradhan, S., Matematicki Vesnik, 2018, 70(2), pp. 147–154
51A Novel Application of the Classical Banach Fixed Point Theorem, Choudhuri, D., International Journal of Applied and Computational Mathematics, 2017, 3(3), pp. 1799–1808
52A study of an arbitrary unsteady Stokes flow in and around a liquid sphere, Choudhuri, D., Sri Padmavati, B., Applied Mathematics and Computation, 2014, 243, pp. 644–656
53Thermocapillary drift on a spherical drop in a viscous fluid, Choudhuri, D., Raja Sekhar, G.P., Physics of Fluids, 2013, 25(4), 043104
54Stokes flow past an arbitrary shaped body with slip-stick boundary conditions, Choudhuri, D., Radha, R., Sri Padmavati, B., Applied Mathematics and Computation, 2013, 219(10), pp. 5367–5375
55A study of an arbitrary Stokes flow past a fluid coated sphere in a fluid of a different viscosity, Choudhuri, D., Padmavati, B.S., Zeitschrift fur Angewandte Mathematik und Physik, 2010, 61(2), pp. 317–328